# SDR VTZA9331

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: PT2112
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/IAD - FLT 6356 - DURING TAXI AT 1000 HRS ON 6-18-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS THAT THE EMERGENCY TRACK LIGHTING AT ROW 8 WAS INOPERABLE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND PROBLEM WAS A LOOSE CONNECTOR.  MAINTENANCE RESECURED CONNECTOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
